# SDR JR2R20231229711

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 12,929 hours, 7,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17065644001
- Condition: Corroded
- Location: Unknown
- Part time: 12,929 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLICE DOUBLER BETWEEN FR87 AND FR88 RBL48 CORRODED.  REMOVED AND REPLACED
